Armour and crazy periods !

I have been taking armour for 6 months and feel great except for when I have my period ! I felt terrible on Levo but my periods were great just 3 days and done . Now I can about a week of spotting ( and pmt )followed by terrible cramps and bleeding , this month I have been spotting for 10 days and no period as yet . Anyone else had any problems and any advice much appreciated . Lisa x

1 Reply

oldestnewest
  • Hi Lisa

    Had someone on the phone with a similar problem on Levo. Is it possible that it is listed in the PIL as a side effect?

    No personal experience I'm afraid...

    Sorry you haven't had any answers, there's not a lot of people around at the mo - site is supposed to be down for an upgrade and there are no email notifications going out! *sigh*

    Hopefully everything will be up and running again by the beginning of next week...

    Louise

    xx

You may also like...